# SDR KPVA200616

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(PIREP) DADC DATA INVALID. (MX) RE-INITIALIZED SYSTEMS IAW MM 34-12-01 PG. 204. NO FAULTS NOTED.
